# SDR DALA2023052404131

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,522 hours, 9,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 CORROSION FLOOR STRUCTURE LOC. BTW FR71/FR74 AND BTW Y450/-Y450 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE LOC. BTW FR71/FR74 AND BTW Y450/-Y450 AT AFT GALLEY AREA AS PER ER/A 608552-14. RII INSPECTION COMPLETE. (2781615)
